Marie Laure Laroche
Affiliation: CHU Dupuytren
- Potentially inappropriate medications in the elderly: a French consensus panel listMarie Laure Laroche
Department of Pharmacology Toxicology, Centre of Pharmacovigilance, University Hospital Dupuytren, 87042, Limoges, France
Eur J Clin Pharmacol 63:725-31. 2007..Unfortunately, these lists are hardly applicable in France. The purpose of this study was to establish a list of inappropriate medications for French elderly using the Delphi method...
- Impact of hospitalisation in an acute medical geriatric unit on potentially inappropriate medication useMarie Laure Laroche
Centre of Pharmacovigilance, University Hospital Dupuytren, Limoges, France
Drugs Aging 23:49-59. 2006....
- Adverse reactions to radiopharmaceuticals in France: analysis of the national pharmacovigilance databaseMarie Laure Laroche
Service de Pharmacologie, Toxicologie et Pharmacovigilance, CHU de Limoges, Limoges, France Faculté de Médecine, Universite de Limoges, Limoges, France
Ann Pharmacother 49:39-47. 2015..Radiopharmaceuticals are regarded as safe by the nuclear medicine community, but up to now, no survey has been conducted with from the perspective of pharmacovigilance...
- Adverse drug reactions in patients with Alzheimer's disease and related dementia in France: a national multicentre cross-sectional studyMarie Laure Laroche
Regional Centre of Pharmacovigilance, Pharmacology Toxicology Pharmacovigilance Unit, University Hospital, Limoges, 87042, France
Pharmacoepidemiol Drug Saf 22:952-60. 2013..To assess the prevalence of adverse drug reactions (ADRs) occurring in patients with Alzheimer's disease (AD) or other dementia in France...
- Cerebral ischemia probably related to isotretinoinMarie Laure Laroche
Department of Pharmacology Toxicology, Regional Center of Pharmacovigilance, University Hospital Dupuytren, Limoges, France
Ann Pharmacother 41:1073-6. 2007..To report a case of cerebral ischemia in a patient receiving oral isotretinoin for severe acne...
- Is inappropriate medication use a major cause of adverse drug reactions in the elderly?Marie Laure Laroche
Department of Pharmacology Toxicology, University Hospital Dupuytren and Department of Geriatrics, Hospital Rebeyrol, Limoges, France
Br J Clin Pharmacol 63:177-86. 2007..To study the occurrence of adverse drug reactions (ADRs) linked to inappropriate medication (IM) use in elderly people admitted to an acute medical geriatric unit...
- Predicting and preventing adverse drug reactions in the very oldLouis Merle
Service de Pharmacologie, Toxicologie, Centre Regional de Pharmacovigilance, CHU Dupuytren, Limoges, France
Drugs Aging 22:375-92. 2005....
- Probable drug-induced liver injury associated with aliskiren: case report and review of adverse event reports from pharmacovigilance databasesSabrina Crepin
Sabrina Crepin, Pharm D, M P H, is Hospital Pharmacist, Department of Pharmacology Toxicology, Pharmacovigilance Bertrand Godet, M D, is Neurologist, Department of Neurology and Paul Carrier, M D, is Hepatologist, Department of Hepatogastroenterology, Limoges University Hospital, Limoges, France Claire Villeneuve, M S I, is Clinical Research Associate Louis Merle, Ph D, M D, is Pharmacologist and Marie Laure Laroche, Ph D, M D, is Pharmacologist, Department of Pharmacology Toxicology, Pharmacovigilance, Limoges University Hospital
Am J Health Syst Pharm 71:643-7. 2014..A case of probable drug-induced liver injury (DILI) attributed to use of the antihypertensive agent aliskiren is reported...
- Estimation of glomerular filtration rate in the elderly: Cockcroft-Gault formula versus modification of diet in renal disease formulaMarie Laure Laroche
Department of Pharmacology Toxicology, University Hospital, Limoges, France
Pharmacotherapy 26:1041-6. 2006
- Quality of phenobarbital solid-dosage forms in the urban community of Nouakchott (Mauritania)Marie Laure Laroche
Institute of Neuroepidemiology and Tropical Neurology EA 3174, Faculty of Medicine, Limoges, France
Epilepsia 46:1293-6. 2005..The aim of this study was to describe the proportion of poor-quality phenobarbital (PB) solid-dosage forms and evaluate the factors associated with its quality in Nouakchott (Mauritania)...
- Osteonecrosis of the jaw induced by clodronate, an alkylbiphosphonate: case report and literature reviewSabrina Crepin
Department of Toxicology Pharmacology, Pharmacovigilance, CHU Limoges, Limoges, France
Eur J Clin Pharmacol 66:547-54. 2010....
- [Comparison of reports from patients and health professionals: statins and muscle disorders]Marie Laure Laroche
Centre Régional de Pharmacovigilance de Limoges, CHU Dupuytren, Limoges, France
Therapie 60:305-9. 2005..In both instances, only reports with complaints of muscle pain or modification of creatine phospokinase (CPK) values and cases with one statin or one statin-fibrate association were selected...
- Prescribing in elderly peopleMarie Laure Laroche
Lancet 370:1128. 2007